# SDR DALA2019052803196

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 73,593 hours, 54,193 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY SMOKE DETECTOR SOUNDING CONSTANTLY/NO SMOKE OR ODORS PRESENT. THE SMOKE DETECTOR WAS REPLACED. (LP1089857)
